# SDR AALA202311105083

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A320*
- Aircraft serial: 7034
- Aircraft time: 23,452 hours, 9,137 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY ENTRY DOOR STICKS CLOSE, VERY DIFFICULT TO OPEN. ADJUSTED MID LAVATORY DOOR.
